- You should have asked ahead of time, Someone might have mentioned that it was a bad idea. Subs are strange, and the least euphoric of the opiates
(well, besides loperamide
, maybe a couple other ones that don't work for pain), and IVing is really not the way to go with them. I personally have no troubls with IV use, I myself slam OxyIR 30s almost every day, and also have had large quantities prescribed to me of suboxone
, which I still had when I started IVing oxy as opposed to snorting
. I would still advise that this drug
is best taken sublingually, as directed, and in smaller doses than directed as well, because this drug is also stronger per mg than most opiates.
- I did feel the "euphoria
" that people talk about the first time I ever took a sub, but it was very mild and really more of a novelty than something actually enjoyable... Like the op says, one shouldn't shoot these. I know people are going to, just know you're in for a what is usually a crappy high (some people do get more euphoria apparently, but they are the minority), followed by puking either from an accidental OD on bupe (which is stronger than morphine
by a 4:1 ratio (that does NOT mean it makes you feel 4 times better, you just need 1/4 as much to overdose, or something like that, I'm bad at math), or something called precipitated withdrawls, where the bupe just sends you into WDs because it stops all your opiate
receptors, which are involved in natural processes as well. The stopping of the natural processes is supposed to be akin to an addict
suddenly going cold turkey
, and they can happen to someone who has never even taken an opiate, in fact are probably more likely to happen to such a person. Personally, I've never felt them, but they are apparently terrible. I'd want to avoid them. They are easier to have, apparently, if you IV your subs instead of taking sublingually, due to a higher availability of the naloxone (narcan) when taken intravenously rather than a lower availability when taken under the tongue.